MathSciNet Relay Station
MathSciNet bibliographic data
MR1644250 13A30 (05C70 13F55 52B20)
Ohsugi, Hidefumi; Hibi, Takayuki Normal polytopes arising from finite graphs. J. Algebra 207 (1998), no. 2, 409–426.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement